# SDR A6WA200540161

- Difficulty date: May 1, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621 FLOOR SUPPORT ANGLE IS CRACKED.  PERFORMED A MAJOR REPAIR BY REMOVING DAMAGED ANGLE AND INSTALLING A REPAIR ANGLE IAE BOMBARDIER, INC REO 601R-53-61-117 REV C.  (M)
